# SDR ABXA040055

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,222 hours, 25,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5616374108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CORROSION AT FUSELAGE SKIN AND DOUBLER LONGERON 33 RIGHT, FS 1620 - 1628, ADJACENT TO OUTFLOW VALVE.  REPAIRED AREA IAW REA D853-48508MR.
